Flupirtine Maleate Paracetamol Tablets
FLUFREE-P contains Flupirtine Maleate 100 mg and Paracetamol 325 mg manufactured under stringent pharmaceutical quality standards.
Flupirtine Paracetamol Tablets
FLUFREE-P is a Flupirtine Maleate 100 mg with Paracetamol 325 mg formulation, packed as 10X10 BLISTER. Indicated for ortho+ neuro, to be used on the advice of a registered medical practitioner. Manufactured at our own WHO-GMP certified unit at Derabassi, Punjab. Offered for PCD franchise and contract manufacturing, district-wise on monopoly basis.
Flupirtine Paracetamol Tablet Manufacturer
FLUFREE-P is a Flupirtine Maleate 100 mg with Paracetamol 325 mg formulation, packed as 10X10 BLISTER. Indicated for ortho+ neuro, to be used on the advice of a registered medical practitioner. Manufactured at our own WHO-GMP certified unit at Derabassi, Punjab. Offered for PCD franchise and contract manufacturing, district-wise on monopoly basis.
Manufactured under WHO-GMP certified facilities with rigorous quality testing and safety protocols.